Fuzzy orderings of fuzzy sets

Authors Ulrich Bodenhofer
Title Fuzzy orderings of fuzzy sets
Booktitle Proc. 10th IFSA World Congress
Type in proceedings
Address Istanbul, Turkey
Mark invited
ISSN 975-518-208-X
Month June/July
Year 2003
Pages 500-507
SCCH ID# 303
Abstract

The purpose of this paper is to introduce a general framework for comparing fuzzy sets with respect to fuzzy orderingsin a gradual way. This approach is applicable to fuzzy subsets of any kind of universe for which a fuzzy ordering, nomatter whether linear or not, is known.